MAUDE Adverse Event Report: ARTHREX, INC. HIP ARTHRSCPY MSTR DISP KIT W/BLD; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

ARTHREX, INC. HIP ARTHRSCPY MSTR DISP KIT W/BLD; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number HIP ARTHRSCPY MSTR DISP KIT W/BLD
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a surgery a nitinol wire broke off.There was no harm for patient, operator or third party reported.No further information received.Update 30-oct-2020: further information were provided that the nitinol wire broke off inside the patient during a hip arthroscopy and it remained inside the patient.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
HIP ARTHRSCPY MSTR DISP KIT W/BLD
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10771363
Report Number1220246-2020-02297
Device Sequence Number4087083
Product Code GFA
UDI-Device Identifier00888867039865
UDI-Public00888867039865
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberHIP ARTHRSCPY MSTR DISP KIT W/BLD
Device Catalogue NumberAR-6526S
Device Lot Number10571699
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2020
Initial Report FDA Received Date11/02/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;